# SDR K11A

- Difficulty date: June 13, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 67,983 hours, 46,050 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FITTING R/W AFT SPAR MLG SUPPORT BEAM FITTING 1 HOLE
